| Catalog Number |
115-322 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture grade unknown lab analysis: visual analysis of the returned device identified, the weight the device within specification, crease fold, black particles on the shell, and wear abrasion.After autoclave cycle were observed: cloudy color in the gel and voids.Based on the device analysis the final assessment is: - no issues found related with the manufacturing process.
Event or Problem Description
Healthcare professional reported "exchange from textured to smooth due to concern with the product" and double capsule.And later reported via nbir "contracture/textured", baker grade unknown.This record is for the left side.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ double capsule: unable to observe through visual inspection as it is a physiological phenomenon.¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ anxiety - product/ procedure: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (crease and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description